?!DOCTYPE html>蒋咪?华中师范大学数学学院中文?/TITLE><META Name="keywords" Content="华中师范大学数学学院中文?蒋咪? /> <META Name="description" Content="蒋咪娜英文版 (English Version) ? ? 蒋咪娜通信地址: 华中师范大学数学与统计学学院,武?30079E-mail: jmn3911@mail.ccnu.edu.cnI 主要经历1996.09-2000.06 华中师范大学数学与统计学学院..." /> <LINK rel="stylesheet" type="text/css" href="/images/szdwinfo1041dfiles14363stylesitecss.css"> <META name="description" content="网址链接:http://www.whr-museum.com/2015pdess/"> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1041_sitegray_sitegray_dcss.css" /> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1041szdw_contentvsbcss.css" /> <script type="text/javascript" src="/yesads.js"></script></head> <BODY> <DIV class="header"></DIV> <DIV id="menu"> <UL> <li><a href="/html/szdw..info1041....index.html">学院主页</a></li> <li><a href="/html/szdw..info1041....xygkxyjj.html">学院概况</a></li> <li><a href="/html/szdw..info1041....szdwszdw.html">师资队伍</a></li> <li><a href="/html/szdw..info1041....kxyjxsxx.html">科学研究</a></li> <li><a href="/html/szdw..info1041....bkjxjxdt.html">本科教学</a></li> <li><a href="/html/szdw..info1041....yjspyyjspydt.html">研究生培?/a></li> <li><a href="/html/szdw..info1041....djyddjdt.html">党建园地</a></li> <li><a href="/html/szdw..info1041....xsgzxgrd.html">学生工作</a></li> <li><a href="/html/szdw..info1041....xydtxydt.html">校友动?/a></li> <li><a href="/en.html">English</a></li> <li><a href="/html/szdw..info1041....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html">领导信箱</a></li> <li><a href="/html/szdw..info1041....copy_1_content.jspurltypetree.TreeTempUrl&wbtreeid1082.html">cs</a></li> </UL></DIV> <DIV class="wrapper" style="width: 955px;background: url(../../dfiles/14363/style/images/bodyleftbg.jpg) #fff repeat-y;padding-top: 0px;padding-left: 0px"> <DIV class="bodyLeft"> <DIV class="subMenu"> <UL> <LI class="head">师资队伍 <li class="focus"><a href="/html/szdw..info1041....szdwszdw.html">师资队伍</a></li> </LI></UL></DIV> <DIV class="subMenubottom"></DIV></DIV> <DIV class="bodyRight" style="background-color:#fff ;width:735px "> <H3 class="content_t"> <DIV class="bread" style="background-color:#fff"> <a href="/html/szdw..info1041....index.html"> 首页 </a> <a href="/html/szdw..info1041....szdwszdw.html"> </a> > <a href="/html/szdw..info1041....szdwszdw.html"> 师资队伍 </a> </DIV>师资队伍</H3> <DIV class="mainContent" style="background-color:#fff"> <form name="_newscontent_fromname"> <div> <div id="vsb_content"><div class="v_news_content"> <p></p> <p><a href="/html/showTeacher-jmn.aspx.html"><strong>蒋咪?/strong></a><span id="_baidu_bookmark_start_271" style="line-height: 0px;display: none">?span id="_baidu_bookmark_start_272" style="line-height: 0px;display: none">?/span></span></p> <p><span style="line-height: 0px;display: none"><span style="line-height: 0px;display: none"></span></span></p> <div class="t-c"> 通信地址:  华中师范大学数学与统计学学院,武?30079     <br />E-mail:       <a href="/html/szdw..info1041mailto:jmn3911@mail.ccnu.edu.cn.html">jmn3911@mail.ccnu.edu.cn</a> <br /> <br /> <strong><span style="font-size: 16px">I   </span></strong> <strong><span style="font-size: 16px">主要经历</span></strong> </div> <div class="t-c"> <br />1996.09-2000.06     华中师范大学数学与统计学学院获学士学位? </div> <div class="t-c"> <br />2000.09-2003.06     华中师范大学数学与统计学学院获硕士学位? </div> <div class="t-c"> <br />2003.07-2010.06     华中师范大学数学与统计学学院, 讲师? </div> <div class="t-c"> <br />2005.07-2008.06     华中师范大学数学与统计学学院攻读博士? </div> <div class="t-c"> <br />2010.07-至今       华中师范大学数学与统计学学院, 副教授?    <br /> <br /> </div> <p class="MsoNormal" style="margin: 0cm 0cm 0px"><span style="font-family: times new roman"><span lang="EN-US" style="font-size: 20px;mso-bidi-font-size: 16px">II </span><span lang="EN-US" style="font-size: 16px"><span style="mso-spacerun: yes"></span></span></span><strong><span style="font-family: 宋体;font-size: 19px;mso-bidi-font-size: 16px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">研究领域</span></strong><strong><span lang="EN-US" style="font-size: 19px;mso-bidi-font-size: 16px"> <o:p></o:p></span></strong></p> <p>主要从事非线性双曲型偏微分方程及其相关领域的研究。具有耗散效应的双曲守恒律组解的渐近行为;双曲守恒律组的Riemann 问题及它的整体光滑解?/p> <p>Navier-Stokes 方程的真空问题等?br /><br /> </p> <h3 class="head3"></h3> <p><strong><span style="font-size: 16px">III   </span></strong><strong><span style="font-size: 16px">科研项目</span></strong></p> <p></p> <pre style="line-height: 22px;text-indent: -28px;margin-left: 28px;word-break: break-all;mso-list: l0 level1 lfo1;tab-stops: list 28px left 61px 122px 183px 244px 305px 366px 427px 489px 550px 611px 672px 733px 794px 855px 916px 977px"><p style="line-height: normal"><span lang="EN-US"><span style="mso-list: ignore"><span style="font-family: 宋体;font-size: 16px"><span style="font-size: 14px;mso-list: ignore">1.</span></span><span style="font: 14px 'times new roman'">      </span></span></span><span style="font-size: 16px"><span style="font-family: 宋体"><span style="font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman';mso-bidi-font-family: 'times new roman'">国家自然科学基金面上项目?/span><span style="mso-bidi-font-family: 仿宋_gb2312"><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">项目批准号: </span><span lang="EN-US" style="font-size: 14px">11771169</span><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">,两类带外场的流体力学方程的一些数学理论,</span></span></span></span></p><p style="line-height: normal"><span style="font-size: 16px"><span style="font-family: 宋体"><span style="mso-bidi-font-family: 仿宋_gb2312"><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">     </span></span></span></span><span style="font-size: 16px"><span style="font-family: 宋体"><span style="font-size: 14px">资助金额?/span><span lang="EN-US" style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">48.00</span><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">万元</span></span><span style="font-family: 仿宋_gb2312;font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">?</span><span style="font-family: 宋体"><span lang="EN-US" style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">2018.01- 2021. 12</span><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312">,参加者?/span></span></span></p></pre> <pre style="line-height: 22px;text-indent: -28px;margin-left: 28px;word-break: break-all;mso-list: l0 level1 lfo1;tab-stops: list 28px left 61px 122px 183px 244px 305px 366px 427px 489px 550px 611px 672px 733px 794px 855px 916px 977px"><p style="line-height: normal"><span style="font-family: 宋体;font-size: 16px"><span style="font-size: 14px;mso-bidi-font-family: 仿宋_gb2312"></span></span><span lang="EN-US" style="font-family: 'times new roman';mso-fareast-font-family: 'times new roman'"><span style="mso-list: ignore"><span style="font-size: 16px"><span style="font-family: 'times new roman';font-size: 14px;mso-list: ignore;mso-fareast-font-family: 'times new roman'">2.</span></span><span style="font: 14px 'times new roman'">        </span></span></span><span style="font-family: 宋体;font-size: 16px"><span style="font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman';mso-bidi-font-family: 'times new roman'">国家自然科学基金面上项目?/span><span style="font-size: 14px">项目批准号:</span><span lang="EN-US" style="font-size: 14px">11471134</span><span style="font-size: 14px">,可压缩流体的瑞?/span><span lang="EN-US" style="font-size: 14px">-</span><span style="font-size: 14px">泰勒不稳定性的研究 ,</span></span></p><p style="line-height: normal"><span style="font-family: 宋体;font-size: 16px"><span style="font-size: 14px">      </span></span><span style="font-family: 宋体;font-size: 16px"><span style="font-size: 14px">资助金额?/span><span lang="EN-US" style="font-size: 14px">60</span><span style="font-size: 14px">万元?/span><span lang="EN-US" style="font-size: 14px"> 2015.01-2018.12</span><span style="font-size: 14px">,参加者?/span><span lang="EN-US" style="font-family: 'times new roman'"> <o:p></o:p></span></span></p></pre> <p style="line-height: normal"><span style="font-size: 14px">3.    国家自然科学基金青年基金,项目批准号?11001095,具非线性阻尼的p-方程组解的渐近态及最优衰?/span></p> <p style="line-height: normal"><span style="font-size: 14px">    率,</span><span style="font-size: 14px">资助金额?6万元?011.01-2013.12,项目负责人?/span></p> <p><br /> </p> <p style="line-height: normal"><span style="font-size: 14px">4.    国家自然科学基金数学天元基金,项目批准号?0926123,具非线性阻尼的p-方程组解的渐近行为及衰减</span></p> <p style="line-height: normal"><span style="font-size: 14px">    率,</span><span style="font-size: 14px">资助金额?万元?010.01-2010.12,项目负责人?/span></p> <p style="line-height: normal"><span style="font-size: 14px"></span><span style="font-size: 14px"><br /><br /></span><strong>主要发表论文目录</strong><br /> </p> <p><strong><span style="font-family: times new roman;font-size: 14px">1.  </span><span style="font-family: times new roman;font-size: 14px">蒋咪?/span><span style="font-family: times new roman;font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">?/span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"></span></strong><strong><span id="_baidu_bookmark_start_294" style="line-height: 0px;display: none"></span></strong><span id="_baidu_bookmark_start_294" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span><span id="_baidu_bookmark_start_286" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span><span id="_baidu_bookmark_start_288" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span><span id="_baidu_bookmark_start_290" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="font-family: times new roman;font-size: 14px">Lai, Suhua, Yin Haiyan, Zhu Changjiang, The stability of stationary solution for outflow problem on Navier-Stokes-Poisson system, Acta Mathematica </span></span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"></span></p> <p><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="font-family: times new roman;font-size: 14px"> Scientia, 36B(4)(2016), 1098-1116.</span><span id="_baidu_bookmark_end_289" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span><span id="_baidu_bookmark_end_291" style="line-height: 0px;display: none;font-family: times new roman;font-size: 14px">?/span></span></p> <p><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="line-height: 0px;display: none;font-size: 14px"></span></span></p> <p><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="line-height: 0px;display: none"></span></span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span id="_baidu_bookmark_end_291" style="line-height: 0px;display: none"></span></span></p> <p class="MsoNormal" style="text-indent: -36px;margin: 0cm 0cm 0px 36px;mso-list: l0 level1 lfo1;tab-stops: list 36px"><span lang="EN-US" style="font-size: 16px;mso-fareast-font-family: 'times new roman'"><span style="mso-list: ignore"><span style="font-family: times new roman;font-size: 14px;mso-list: ignore;mso-fareast-font-family: 'times new roman'">2?/span><span style="font: 14px times new roman">   </span></span></span><strong style="mso-bidi-font-weight: normal"><span style="font-family: times new roman;font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">?/span><span lang="EN-US" style="font-family: times new roman;font-size: 14px">Xiang Jianlin, Asymptotic stability of traveling waves for a dissipative nonlinear evolution system, Acta Mathematica Scientia,35B(6)(2015), 1325-1338.</span></p> <p class="MsoNormal" style="text-indent: -36px;margin: 0cm 0cm 0px 36px;mso-list: l0 level1 lfo1;tab-stops: list 36px"><span style="font-family: times new roman;font-size: 14px"></span> </p> <p class="MsoNormal" style="text-indent: -36px;margin: 0cm 0cm 0px 36px;mso-list: l0 level1 lfo1;tab-stops: list 36px"><span style="font-family: times new roman;font-size: 14px"></span><strong><span style="font-family: times new roman;font-size: 14px">3.  蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">,Zhang Yinghui, Existence and asymptotic behavior of global smooth solution for p-system with nonlinear damping and fixed boundary effect, </span> </p> <p><span style="font-family: times new roman;font-size: 14px">Mathematica  Methods in the Applied Sciences, </span><span style="font-family: times new roman"><span lang="EN-US" style="font-size: 16px;mso-fareast-font-family: 'times new roman'"><span style="mso-list: ignore"><span style="font: 9px 'times new roman'"></span></span></span><span lang="EN-US" style="font-family: times new roman;font-size: 14px">37</span></span><span style="font-family: times new roman;font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">?/span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="font-family: times new roman;font-size: 14px">17</span></span><span style="font-family: times new roman;font-size: 14px;mso-ascii-font-family: 'times new roman';mso-hansi-font-family: 'times new roman'">)(2013, </span><span lang="EN-US" style="font-family: times new roman;font-size: 16px"><span style="font-family: times new roman;font-size: 14px">2585-2596.</span></span></p> <p><span style="font-family: times new roman;font-size: 14px"></span> </p> <p><strong><strong><span style="font-family: times new roman;font-size: 14px">4.  </span></strong></strong><strong><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">?/span></strong><span style="font-family: times new roman;font-size: 14px">Li Dong, Ruan Lizhi, Existence of a global smooth solution to the initial boundary value problem for the p-system with nonlinear damping,  </span></p> <p><span style="font-family: times new roman;font-size: 14px">Proceedings of the Royal Society of Edinburgh, 143A(2013), 1243-1253. </span></p> <p><br /><span style="font-family: times new roman;font-size: 14px">5.  </span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">, Ruan Lizhi, Zhang Jing, Existence of global smooth solution to the initial boundary value problem for p-system with damping, Nonlinear Analysis,  </span>  </p> <p><span style="font-family: times new roman;font-size: 14px">TMA,70(2009), 2471-2479.<br /><br />6.  Hu Wei, </span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">, Local existence of solutions to dissipative nonlinear evolution equations with mixed types, Nonlinear Analysis, TMA, 71(2009),5897-5905.<br /><br />7.  </span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><strong><span style="font-family: times new roman;font-size: 14px">,</span></strong><span style="font-family: times new roman;font-size: 14px">Zhu Changjiang, Convergence to strong nonlinear diffusion waves for solutions to p-system with damping on quadrant, Journal of Differential Equations,  </span></p> <p style="text-align: justify"><span style="font-family: times new roman;font-size: 14px">246 (2009), 50-77.<br /><br />8.  </span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><strong><span style="font-family: times new roman;font-size: 14px">, </span></strong><span style="font-family: times new roman;font-size: 14px">Zhu Changjiang, Convergence rates to nonlinear diffusion waves for p-system with nonlinear damping on quadrant, Discrete and Continuous Dynamical  </span></p> <p style="text-align: justify"><span style="font-family: times new roman;font-size: 14px">Systems, 23(3)(2009), 887-918.<br /><br />9.  Guo Zhenhua?/span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">, Wang Zhian, Zheng Gaofeng, Global weak solutions to the Camassa-Holm equation,Discrete and Continuous Dynamical Systems?1(3)(2008),  </span></p> <p style="text-align: justify"><span style="font-family: times new roman;font-size: 14px">883-906.<br /><br />10. 朱长? </span><strong><span style="font-family: times new roman;font-size: 14px">蒋咪?/span></strong><span style="font-family: times new roman;font-size: 14px">, L</span><sup><span style="font-family: times new roman;font-size: 14px">p</span></sup><span style="font-family: times new roman;font-size: 14px">-decay rates to nonlinear diffusion waves for </span><em><span style="font-family: times new roman;font-size: 14px">p</span></em><span style="font-family: times new roman;font-size: 14px">-system with nonlinear damping,Science in China, Series A Mathematics, 36(3)(2006), 262-280,  </span></p> <p style="text-align: justify"><span style="font-family: times new roman;font-size: 14px">49(6)(2006), 721-739.<br /></span></p> <ul class=" list-paddingleft-2"> <li> <p></p></li> </ul> <p><strong>V </strong><strong>获奖情况</strong></p> <ol class=" list-paddingleft-2"> <li> <p>论文<strong>“蒋咪娜</strong>,Xu Yanling, Asymptotic behavior of the generalized BBM-Burgers equation with boundary, Acta Mathematicae Applicatae Sinica, English Series, 21(1)(2005), 31-42.”获第十一届湖北省自然科学优秀学术论文三等奖?/p></li> <li> <p>博士学位论文《具阻尼?em>p</em>-方程组解的渐近行为及衰减率》被评为湖北省优秀博士学位论文?009年)?/p></li> <li> <p>博士学位论文获“全国优秀博士学位论文提名论文"(2010)</p></li> <li> <p>论文?strong>蒋咪?/strong><strong>, </strong>朱长? Convergence to strong nonlinear diffusion waves for solutions to p-system with damping on quadrant, Journal of Differential Equations, 246 (2009), 50-77.”获第十三届湖北省自然科学优秀学术论文二等奖。(2011年)</p></li> </ol> <h3 class="head4"></h3> <p></p> <div class="t-r">  (最后更新日期:2014-06-20) </div> </div></div> <div id="div_vote_id"></div> </div> </form> </DIV></DIV> <DIV class="clear"></DIV> </DIV> <DIV class="hezuo cleartf" style="clear: both"> <DIV class="linkWrap"> <DIV style="text-align: center;margin: 5px auto 0px"> <a href="/html/szdw..info1041....gywzwzjj.html" target="_blank" onfocus="undefined">网站简?/a> | <a href="/html/szdw..info1041....zxtg_content.jspurltypetree.TreeTempUrl&wbtreeid1078.html" target="_blank" onfocus="undefined">在线投稿</a> | <a href="/html/szdw..info1041....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html" target="_blank" onfocus="undefined">领导信箱</a> | <a href="/html/szdw..info1041....gywzyqlj.html" target="_blank" onfocus="undefined">友情链接</a> <BR> <FONT color="#000000"><A href="/html/szdw..info1041....index.html">版权所?© 2010 华中师范大学数学与统计学学院</A> </FONT></DIV></DIV></DIV> <script type="text/javascript" src="/tongji.js"></script></body></HTML>